TITLE

Approximation for fixed points of strict pseudo-contractions and solutions of equilibrium and optimization problems

AUTHOR(S)
Jinlong Kang; Yongfu Su; Hong Zhang
PUB. DATE
August 2010
SOURCE
Journal of Applied Analysis;2010, Vol. 16 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98124586

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics